# SDR SIMA20221125003

- Difficulty date: November 25, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 26,726 hours, 23,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Condition: Gouged
- Location: Frms 74-75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER SEAT TRACK BETWEEN FRAMES 74-75 WAS GOUGED.  MAJOR REPAIR.  MEASURED DAMAGE  AND FOUND TO BE BEYOND LIMITS IAW SRM 53-23-10.  R & R THE RT  SEAT TRACK  IAW SRM 51-40-08.
